I had my father, who is a nurse practitioner, give me a kenalog shot for poison ivy and now it has caused problems.
I was wondering how many injections did you find it takes to see improvements in the atrophied area? I have an area on each upper arm where i received a shot in October 2007 about the size of a quarter. Do you think one to two mL of saline will be a good start? I really want to try this method since its not pricey and it sounds like there are minimal side effects. Have you had anyone try this and it has made the atrophy worse since the medication that supposedly crystallized has spread out?
Basically I want to know of any bad effects that you have had from this type of correction.
I would greatly appreciate any help that you can give me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.